By Dawn Costa
I have suffered from migraines since I was 12 years old. A couple of years ago I suffered seizure as a result of a high fever. After the seizure I started Topamax which helped my migraines and as a seizure prophylactic. However, now I have to take a heavy duty seizure med (Lamictal) along with the Topamax to control any possible seizure. This has resulted in chronic migraines. I currently take Topamax and propranolol as preventatives along with Relpax as the rescue med when the migraine hits. My neurologist now wants me to take Pristiq (anti-depressant/SSNI) as another preventative measure. I already suffer from MOH. I’m worried that adding this medication could result in serotonin syndrome – something my neurologist never mentioned. She has a tendency to throw any new meds at the problem. Does anyone have experience with Pristiq and or these issues? Thanks in advance for any comments!